MathSciNet Relay Station
MathSciNet bibliographic data
MR1097173 22E46 (15A69 22E30)
Zhu, Chen-bo Functional equations satisfied by intertwining operators of reductive groups. Trans. Amer. Math. Soc. 336 (1993), no. 2, 881–899.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement